Posted By Linda on May 19, 1999 at 10:44:47
For the past 3 months I have been experiencing some sensations like a thump in my chest. The closest I notice one to the next is about 7 minutes and often times I have one and then don't notice another for a number of hours. A GP told me that they were most likely extra heart beats that were benign. For the last month I have been experiencing episodes of lightheadedness-at times I feel for a fleeting second that I might fall over. It goes away also. There is no chest pain involved. Would these symptoms warrant a check by a cardiologist. Thank you for your help.
Posted By r.t on May 20, 1999 at 08:44:53
i have had the same symptons since feb do your chest sensaitions happen at the same time as the lightheadeness.i have actually passed out twice. my gp dosnt seem to kow what is causeing it.he says it could be panic attacks
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.